Uspekhi Matematicheskikh Nauk
General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1974, Volume 29, Issue 2(176), Pages 190–206 (Mi umn4363)  

This article is cited in 28 scientific papers (total in 29 papers)

Generalized analyticity and some related properties of solutions of elliptic and parabolic equations

E. M. Landis, O. A. Oleinik

Full text: PDF file (912 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1974, 29:2, 195–212

Bibliographic databases:

UDC: 517.9
MSC: 35J45, 35J55, 47B25, 35K40, 30A10
Received: 19.12.1973

Citation: E. M. Landis, O. A. Oleinik, “Generalized analyticity and some related properties of solutions of elliptic and parabolic equations”, Uspekhi Mat. Nauk, 29:2(176) (1974), 190–206; Russian Math. Surveys, 29:2 (1974), 195–212

Citation in format AMSBIB
\by E.~M.~Landis, O.~A.~Oleinik
\paper Generalized analyticity and some related properties of solutions of elliptic and parabolic equations
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 2(176)
\pages 190--206
\jour Russian Math. Surveys
\yr 1974
\vol 29
\issue 2
\pages 195--212

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Gusarov, “On a sharp Liouville theorem for solutions of a parabolic equation on a characteristic”, Math. USSR-Sb., 26:3 (1975), 349–364  mathnet  crossref  mathscinet  zmath
    2. G. G. Groza, “Stabilizatsiya pri $t\to\infty$ resheniya parabolicheskogo uravneniya, ubyvayuschego na mnozhestve polozhitelnoi mery”, UMN, 31:3(189) (1976), 209–210  mathnet  mathscinet  zmath
    3. Greg Knowles, “Some Remarks on Infinite-Dimensional Nonlinear Control without Convexity”, SIAM J Control Optim, 15:5 (1977), 830  crossref  mathscinet  zmath
    4. G. A. Iosif'yan, “Decay inside and domain of generalized solutions of boundary-value problems for second-order elliptic equations with oscillatory boundary conditions and right-hand sides”, Funct. Anal. Appl., 15:4 (1981), 256–262  mathnet  crossref  mathscinet  zmath  isi
    5. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Russian Math. Surveys, 40:5 (1985), 267–287  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. D. V. Nutsubidze, “The stabilization as $t\to\infty$ of the solution of a parabolic equation of high order, decreasing on a set of positive measure”, Russian Math. Surveys, 40:6 (1985), 139–140  mathnet  crossref  mathscinet  adsnasa  isi
    7. E.J.P.Georg Schmidt, “On the total—and strict total—Positivity of the kernels associated with parabolic initial boundary value problems”, Journal of Differential Equations, 62:2 (1986), 275  crossref
    8. Hamid Bellout, “Stability result for the inverse transmissivity problem”, Journal of Mathematical Analysis and Applications, 168:1 (1992), 13  crossref
    9. Yu. S. Èmanuilov, “Controllability of parabolic equations”, Sb. Math., 186:6 (1995), 879–900  mathnet  crossref  mathscinet  zmath  isi
    10. Dongho Chae, O. Yu. Imanuvilov, Sang Moon Kim, “Exact controllability for semilinear parabolic equations with Neumann boundary conditions”, J Dyn Control Syst, 2:4 (1996), 449  crossref  mathscinet  zmath
    11. A. V. Fursikov, O. Yu. Imanuvilov, “Exact controllability of the Navier–Stokes and Boussinesq equations”, Russian Math. Surveys, 54:3 (1999), 565–618  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. N. A. Shananin, “Unique continuation of solutions of differential equations with weighted derivatives”, Sb. Math., 191:3 (2000), 431–458  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    13. N. A. Shananin, “Partial quasianalyticity of distribution solutions of weakly nonlinear differential equations with weights assigned to derivatives”, Math. Notes, 68:4 (2000), 519–527  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. B. Canuto, Edi Rosset, S. Vessella, “A stability result in the localization of cavities in a thermic conducting medium”, ESAIM: COCV, 7 (2002), 521  crossref
    15. F. J. Fernandez, “Unique Continuation for Parabolic Operators. II”, Communications in Partial Differential Equations, 28:9-10 (2003), 1597  crossref
    16. L. Escauriaza, F. J. Fernández, S. Vessella, “Doubling properties of caloric functions”, Gapa, 85:1-3 (2006), 205  crossref  mathscinet  zmath
    17. Escauriaza, L, “Decay at infinity of caloric functions within characteristic hyperplanes”, Mathematical Research Letters, 13:2–3 (2006), 441  mathscinet  zmath  isi  elib
    18. Sergio Vessella, “Quantitative estimates of unique continuation for parabolic equations, determination of unknown time-varying boundaries and optimal stability estimates”, Inverse Probl, 24:2 (2008), 023001  crossref  mathscinet  zmath  isi
    19. Herbert Koch, Daniel Tataru, “Carleman Estimates and Unique Continuation for Second Order Parabolic Equations with Nonsmooth Coefficients”, Communications in Partial Differential Equations, 34:4 (2009), 305  crossref
    20. Kotschwar B.L., “Backwards Uniqueness for the Ricci Flow”, Int Math Res Not, 2010, no. 21, 4064–4097  isi
    21. YuTao Ding, LiQun Zhang, “On the ratio of different norms of caloric functions and related eigenfunctions of an integral operator”, Sci. China Math, 2012  crossref
    22. Escauriaza L. Kenig C.E. Ponce G. Vega L., “Uniqueness Properties of Solutions to Schrodinger Equations”, Bull. Amer. Math. Soc., 49:3 (2012), 415–442  isi
    23. Jie Wu, Liqun Zhang, “Backward uniqueness for parabolic operators with variable coefficients in a half space”, Commun. Contemp. Math, 2014, 1550011  crossref
    24. Luis Escauriaza, Santiago Montaner, Can Zhang, “Observation from measurable sets for parabolic analytic evolutions and applications”, Journal de Mathématiques Pures et Appliquées, 2015  crossref
    25. Wu J. Zhang L., “The Landis–Oleinik conjecture in the exterior domain”, Adv. Math., 302 (2016), 190–230  crossref  mathscinet  zmath  isi  scopus
    26. I. V. Astashova, D. A. Lashin, A. V. Filinovskii, “Ob odnoi modeli optimalnogo upravleniya temperaturnym rezhimom teplitsy”, Vestn. SamU. Estestvennonauchn. ser., 2016, no. 3-4, 14–23  mathnet  elib
    27. K. O. Makhmudov, O. I. Makhmudov, N. N. Tarkhanov, “A Nonstandard Cauchy Problem for the Heat Equation”, Math. Notes, 102:2 (2017), 250–260  mathnet  crossref  crossref  mathscinet  isi  elib
    28. I. V. Astashova, A. V. Filinovskiy, “Controllability and exact controllability in a problem of heat transfer with convection and time distributed functional”, J. Math. Sci. (N. Y.), 244:2 (2020), 148–157  mathnet  crossref  elib
    29. I. E. Niyozov, “Regularization of a nonstandard Cauchy problem for a dynamic Lame system”, Russian Math. (Iz. VUZ), 64:4 (2020), 44–53  mathnet  crossref  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:456
    Full text:194
    First page:3

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022